# SDR SWAA2022092765188

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL FROM STA 294.5+7 TO STA 348.2+6; WL 208 TO WL 209; LBL 54 TO LBL 62. / [01] VERIFIED APPLICABILITY FOR SRM REMOVED CORROSION FROM FWD ENTRY DOOR MOP SILL AT STA 335 LBL 59 WL 208 WITH ORIGINAL THICKNESS 0.090' AND WITH MEASUREMENTS OF THE REWORKED AREA OF L= 1.200' W= 0.800' D= 0.015' FOUND OUT OF LIMITS IAW SRM 53-10-15-0I-1  TOOL DIAL DEPTH GAUGE ID: ATS401 S/N UNKNOWN DATE: 10/2021 DUE: 10/2022;[02] VERIFIED APPLICABILITY FOR SRM 53-10-15-0I-1REMOVED CORROSION FROM FWD ENTRY DOOR MOP SILL AT STA 335 LBL 59 WL 208 WITH ORIGINAL THICKNESS 0.090' AND WITH MEASUREMENTS OF THE REWORKED AREA OF L= 1.200' W= 0.800' D= 0.015' FOUND OUT OF LIMITS IAW SRM 53-10-15-0I-1; SRM 51-10-02TOOL DIAL DEPTH GAUGEID: ATS401S/N UNKNOWNDATE: 10/2021DUE: 10/2022;[03] REMOVED ON FWD ENTRY DOOR MOP SILL FROM BS 360 TO 270 WL 208 LBL 54 T0 LBL 62 IAW SRM 51-40-02-0G-0;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[06] LOCATED AND DRILLED FWD ENTRY DOOR MOP SILL BS 360 -270 WL 208 LBL 54 LBL 62 IAW SRM 51-40-05-0G-0;[14] INSTALLED MOP SILL ON FWD ENTRY DOOR BS 270 TO BS 360 WL 208 LBL 54 LBL 62 IAW SRM 51-40-02 AND DWG: 141A5220 ID:0001 REV:- DWG:141A8110 ID:0011 REV:-;[15] VERIFIED CORRECTIVE ACTION #14. VERIFIED MEASUREMENTS;.
